# SDR DALA2018110606494

- Difficulty date: November 2, 2017
- Submitted: November 7, 2018
- Operation: Air carrier
- Aircraft: N996AT
- Make and model: Boeing 717-200
- Aircraft serial: 55140
- Aircraft time: 45,524 hours, 30,579 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AND GOUGE DAMAGE AT STA 227 ABOVE L-20L. ER/A 563130-14 REV A IS CURRENT.
